# SDR UPS07M51139

- Difficulty date: October 29, 2007
- Submitted: November 14, 2007
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 44,851 hours, 7,152 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 14 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C LEFT FIXED L/E SKIN HAS A 12 INCH CRACK AT APPROX 16 INCHES O/B OF NR 14 SLAT TRACK.  CUT OUT DAMAGE, FABRICATED AND INSTALLED REPAIR DOUBLER & INTERNAL STRAP IAW MD-11 SRM 57-10-00 FIG 41.
